Jump to content
India

Cardiology issues: Citalopram, QT QTC prolongation in heart

Recommended Posts

India

Anyone knowledgeable about elevated QT duration levels?

Has anyone experienced this symptom as a result of citalopram use?

 

I have been aware of QT prolongation and heart issues in Citalopram patients.

 

Today I received a score of 440/444 (QT/QTC) . Cardiologist wrote on ECG , QTC upper limit of normal. I researched and it said 500 is dangerous. This being the NHS and with Conservative government cuts, I am having to chase this.

 

Any information on this greatly received. Any experiences with cardiologists. 

Any papers on this topic. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

Terms of Use Privacy Policy